Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Throat infection, red rashes, prescribed Atarax. Measles?

hi my son is suffering frm throat infection and has red rashes all over his body and i consulted a doctor im confused weather it measles or its due to throat infection and doctor has prisribed me atarax drops atarax is used for wat purpose he recently one week back he was suffering frm fever n doctor has precribed me agumentin duo n crocin shld i continue wid dis tablet
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Atarax - contains hydroxyzine, a drug used to treat allergic skin rashes. Other use is in anxiety diseases.

Measles could be a possibility among multiple others. Measles rashes starts appearing from back of ear below hairline and progress downwards. As your has examined the child, hope he/she have excluded it.

Augmentin Duo, and Crocin do not have any known drug interactions with Atarax, you can continue the medicines safely if your doctor has advised to do so.

However, rashes associated with fever and throat infection could be due to multiple other reasons. Visit doctor again if rashes are not improving.

Feel free to post if you have other queries.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor